# SDR SWAA2014030525789

- Difficulty date: February 24, 2014
- Submitted: March 5, 2014
- Operation: Air carrier
- Aircraft: N915WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36888
- Aircraft time: 21,250 hours, 12,630 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 176A1100
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HORIZONTAL STABILIZER SKIN LOWER SIDE CRACKED AT STATION 184.70, 10 INCHES FROM AFT SPAR.  REPAIRED SKIN IAW SRM.
